MathSciNet Relay Station
MathSciNet bibliographic data
MR349044 (50 #1538) 65N15
Thomée, Vidar Polygonal domain approximation in Dirichlet's problem. J. Inst. Math. Appl. 11 (1973), 33–44.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement